MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926912120
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon could not reach the lesion site, and the catheter was found to be kinked after withdrawn.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified middle segment of left anterior descending diagonal branch.A 1.2mm x 12mm fg threader monorail was selected for coronary artery angiography (cag) and percutaneous transluminal coronary angioplasty (ptca).During the procedure, it was noted that the balloon could not reach the lesion site, and the catheter was found to be kinked after withdrawn.The procedure was completed with a different device.No patient complications were reported and the patient was stable after the procedure.However, device analysis revealed a complete circumferential tear in the balloon.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.: the device was returned for analysis.A visual and tactile examination identified multiple kinks along the hypotube.No kinks or damages were identified along the polymer shaft.A microscopic examination of the distal extrusion identified that the inner lumen was flattened at 12cm from distal tip.A detailed microscopic examination of the balloon material identified a complete circumferential tear in the balloon.The tear was located at 1.4cm from the tip of the device.A microscopic examination of the tip section found no damage.A microscopic examination of the markerband found no damage.Due to the flattening that was evident in the inner wire lumen at 12cm from the tip, it was not possible to load a 0.014inch size guidewire through the inner wire lumen.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22161730
Report Number2124215-2025-34745
Device Sequence Number7266182
Product Code LOX
UDI-Device Identifier08714729848127
UDI-Public08714729848127
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K134031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberH7493926912120
Device Catalogue NumberH7493926912120
Device Lot Number0033179029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient Weight55 KG